Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Left foot falling during sleep, chest tightness, pricking sensation behind the knee. Side effects of birth control?

sitting here with my girlfriend and she s said that her left foot has been falling in and out of sleep since last night. She didn t say anything about it last night, thinking the problem would just go away. she was also complaining about a tight chest earlier yesterday morning though that seems to have gone away at this point. the pins and needls feeling is from her foot up to just behind her knee . She said she felt fine about 2 hrs ago but since we ve been sitting on the couch she said the feeliong has come back. She also recently started taking birth control and is extremely worries about the side effects.
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
falling of left foot and pricking pain and heaviness after long sit is not about side effects of birth control. chest tightness is usual in persons taking hormonal contraceptives.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor